# SDR 2006FA0001087

- Difficulty date: November 3, 2006
- Submitted: November 16, 2006
- Operation: General aviation
- Aircraft: CGPHC
- Make and model: Hughes 369D
- Aircraft serial: 180257D
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shaft
- Part number: E23031922C
- Condition: Spalled
- Location: Compressor Assy
- Component: Compressor Assy, Allsn
- Component part number: 6890550
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SPALLING ON BEARING RACE AT 2.5 BEARING CONTACT POINT.  FOUND VISIBLE LINE ON 2.5 BEARING ROLLERS MATCCHING SPALL LINE ON SAG SHAFT.  COMPRESSOR ASSY INSTALLED ON AC 6/SEPT/2006, TIME IN SERVICE SINCE INSTALLATION OF COMPRESSOR ASSY 105.1 HOURS, 220 CYCLES.  INSTALLATION TIMES NOT SHOWN ON ENGINE CARDS FOR SAG SHAFT.  SAG SHAFT IS A PMA PART-EXTEX.  (K)
